# SDR SWIA2020040850074

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME AT FS1047 LH HAS CORROSION ON INBD FLANGE JUST ABOVE FLOOR LEVEL   (C-CHECK) RO 4/6/2020   INB. FLANGE (BRACKET P.N. MM670-34112-013) FOUND OUT. OF LIMITS. REMOVED AND REPLACED. REF CRJ700 SRM.
